Open Access
Translator Disclaimer
2013 A NOTE ON THE GENERALIZED HIGHER-ORDER $q$-BERNOULLI NUMBERS AND POLYNOMIALS WITH WEIGHT $\alpha$
H. Y. Lee, C. S. Ryoo
Taiwanese J. Math. 17(3): 785-800 (2013). DOI: 10.11650/tjm.17.2013.2396

Abstract

In this paper we give some interesting equation of $p$-adic $q$-integrals on $\mathbb Z_p$. From those $p$-adic $q$-integrals, we present a systemic study of some families of extended Carlitz $q$-Bernoulli numbers and polynomials with weight $\alpha$ in $p$-adic number field.

Citation

Download Citation

H. Y. Lee. C. S. Ryoo. "A NOTE ON THE GENERALIZED HIGHER-ORDER $q$-BERNOULLI NUMBERS AND POLYNOMIALS WITH WEIGHT $\alpha$." Taiwanese J. Math. 17 (3) 785 - 800, 2013. https://doi.org/10.11650/tjm.17.2013.2396

Information

Published: 2013
First available in Project Euclid: 10 July 2017

zbMATH: 1282.11013
MathSciNet: MR3072261
Digital Object Identifier: 10.11650/tjm.17.2013.2396

Subjects:
Primary: 11B68 , 11S40 , 11S80

Keywords: Bernoulli numbers , Bernoulli polynomials , higher order , the $p$-adic $q$-integral on $\mathbb Z_p$

Rights: Copyright © 2013 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.17 • No. 3 • 2013
Back to Top